MathSciNet Relay Station
MathSciNet bibliographic data
MR2890536 46B20 (47A12)
Choi, Yun Sung; Kim, Sun Kwang The Bishop-Phelps-Bollobás property and lush spaces. J. Math. Anal. Appl. 390 (2012), no. 2, 549–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement